Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Stephen*

Accutane flushing on super low dose

Recommended Posts

Good morning :)
I've been on accutane for 4 months or so, low dose of 20mg every other day - blood work and general health are consistently okay.

I seem to flush quite often and I wanted to understand, apart from bearing with it, what i could do to reduce the redness? It's not rednress from dryness / irritation as it perodically disappears, but my face always appears to be pink all over and it's counter productive to sorting oily skin out (hated oily skin, now substiuted it for redness).

Does anyone have any advice? :)

Share this post


Link to post
Share on other sites

I don't have acne in the traditional sense, before Accutane i had severely oily skin which causes small bumps and general redness around them. The oily skin was the main problem as it made me look like i was sweating, even if it was -1 outside.

Share this post


Link to post
Share on other sites

I have the same issue mate. On 30mg p/day and my skin turned a pinky/red colour within a couple of weeks. Just hit 6 months and redness is slightly better but flushing still a major problem. Really gets me down, I flush at any slight embarrassment, exercise, eating. Gets that bad I look sunburnt! 

Been close to quitting but I’m 33 and completely sick of acne so trying to stick with the tane. Really hope the flushing improves quickly when I finish the course as it’s as bad as the acne 

Edited by BigM84

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×